question-icon

What causes stomach ache,nausea amd dizziness when suffering from diabetes?

default
Posted on Mon, 21 Jul 2014
Question: i have a stomachache since 3 weeks i can not keep no food down & i have diabetes type 2. my sugar is high & my stomache pain gradual started to hurt. i feel nausea, dizziness & upper abdomanal pain. Also have high blood pressure. t am taking medication for these illness. I took otc pepto bismal with food & meds. i vomited. I planning to this point to go to a hospital.
doctor
Answered by Dr. Deepika Patil (3 hours later)
Brief Answer:
yes you should and go soon

Detailed Answer:
Hi XXXX

Welcome to HealthcareMagic.

Diabetes with high sugar not controlled by oral medications and vomiting with stomach ache, could be signs to diabetic ketoacidosis.

And for that you need to urgently go to a hospital to get your sugar levens and urine ketones checked and managed accordingly.

Do not delay.

Regards,
Dr. Deepika Patil
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes stomach ache,nausea amd dizziness when suffering from diabetes?

Brief Answer: yes you should and go soon Detailed Answer: Hi XXXX Welcome to HealthcareMagic. Diabetes with high sugar not controlled by oral medications and vomiting with stomach ache, could be signs to diabetic ketoacidosis. And for that you need to urgently go to a hospital to get your sugar levens and urine ketones checked and managed accordingly. Do not delay. Regards, Dr. Deepika Patil